Solution of nonlinear boundary value problems coupled to a system of algebraic equations using quasilinearization

Anthony Wexler

Research output: Contribution to journalArticle

3 Scopus citations
Original languageEnglish (US)
Pages (from-to)691-696
Number of pages6
JournalNonlinear Analysis
Volume11
Issue number6
DOIs
StatePublished - 1987
Externally publishedYes

Keywords

  • boundary value problems
  • Quasilinearization

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this